... and had no problems. Oh, she is 96 years old. She has acted more aggressive and angry since her dosage was increased. I don't know if these two things are related. At about the same time, she started to take the generic Lexapro. We're just grasping at anything to help us figure where these behavioral issues are coming from. Thank you for any help. Phyllis
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i've halved my dosage, and after a few days, felt these sypmtoms for no real reason. should I stick it out until my body gets used to the new ...
1 answer • 18 Oct 2009
My doctor just increased the dosage of lexapro. Today is the first day. I am sitting here at work struggling to stay awake, and am soooo dizzy I am ...
1 answer • 3 Aug 2010
After six weeks on 10mg with no improvement in depression and anxiety, my doctor increased my dosage to 20 mg. I began to feel an increase in anxiety ...
1 answer • 17 Mar 2014
My mother and I both have panic disorder (yay genetics). About 10 years ago I was prescribed Lexapro and within 3-4 days I was ten times worse and ...
1 answer • 13 Sep 2014
Hi all! I have taken the generic for of Lexapro for about 5 years now. My doc has recently asked me?
... to up my dosage from 20 to 30mg because of increased anxiety. Is anyone taking 30mg? What effects, short and long term, did you experience?
1 answer • 4 Nov 2014